Alert archive / New Jersey / Small Craft Advisories in 2025

Small Craft Advisory 123, NWS Philadelphia/Mount Holly

December 16, 2025

NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 16, 2025, 1:57 PM EST. It took effect at Dec 17, 2025, 7:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 16, 2025, 1:57 PM EST (18:57 UTC)
In effect from
Dec 17, 2025, 7:00 AM EST
Expired
Dec 17, 2025, 7:00 PM EST
In force
12 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

238 
WHUS71 KPHI 161857
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
157 PM EST Tue Dec 16 2025

ANZ450>455-170800-
/O.NEW.KPHI.SC.Y.0123.251217T1200Z-251218T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
157 PM EST Tue Dec 16 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST
WEDNESDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From 7 AM to 7 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
363 
WHUS71 KPHI 170216
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
916 PM EST Tue Dec 16 2025

ANZ450>455-171200-
/O.CON.KPHI.SC.Y.0123.251217T1200Z-251218T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
916 PM EST Tue Dec 16 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST
WEDNESDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...The New Jersey and Delaware Atlantic coastal waters.

* WHEN...From 7 AM to 7 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
172 
WHUS71 KPHI 170626
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
126 AM EST Wed Dec 17 2025

ANZ450>452-172100-
/O.CON.KPHI.SC.Y.0123.251217T1200Z-251218T0000Z/
/O.NEW.KPHI.GL.A.0025.251218T2300Z-251220T0600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
126 AM EST Wed Dec 17 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 7 PM EST THIS EVENING...
...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE FRIDAY
NIGHT...

* WHAT...For the Small Craft Advisory, southwest winds 15 to 20 kt
  with gusts around 25 kt and seas 3 to 6 ft expected. For the 
  Gale Watch, southwest winds 25 to 35 kt with gusts up to 40 kt 
  and seas 7 to 12 ft possible.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...For the Small Craft Advisory, from 7 AM this morning to 
  7 PM EST this evening. For the Gale Watch, from Thursday 
  evening through late Friday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Gale-force winds out of the south/southwest
  are expected Thursday Night and Friday Morning. Following a 
  brief lull and passage of a cold front midday Friday, gale-force
  winds will pick up out of the west/northwest. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ453>455-172100-
/O.CON.KPHI.SC.Y.0123.251217T1200Z-251218T0000Z/
/O.NEW.KPHI.GL.A.0025.251218T2300Z-251220T0600Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
126 AM EST Wed Dec 17 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 7 PM EST THIS EVENING...
...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE FRIDAY
NIGHT...

* WHAT...For the Small Craft Advisory, southwest winds 10 to 20 
  kt with gusts up to 25 kt and seas 3 to 5 ft expected. For the 
  Gale Watch, southwest winds 25 to 35 kt with gusts up to 40 kt 
  and seas 7 to 10 ft possible.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...For the Small Craft Advisory, from 7 AM this morning to 
  7 PM EST this evening. For the Gale Watch, from Thursday 
  evening through late Friday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Gale-force winds out of the south/southwest
  are expected Thursday Night and Friday Morning. Following a 
  brief lull and passage of a cold front midday Friday, gale-force
  winds will pick up out of the west/northwest. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-172100-
/O.NEW.KPHI.GL.A.0025.251218T2300Z-251220T0300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
126 AM EST Wed Dec 17 2025

...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
EVENING...

* WHAT...Southwest winds 25 to 35 kt with gusts up to 40 kt and 
  extremely rough waters possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From Thursday evening through Friday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Gale-force winds out of the south/southwest
  are expected Thursday Night and Friday Morning. Following a 
  brief lull and passage of a cold front midday Friday, gale-force
  winds will pick up out of the west/northwest. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

Hoeflich
616 
WHUS71 KPHI 171912
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
212 PM EST Wed Dec 17 2025

ANZ450>452-180600-
/O.CON.KPHI.SC.Y.0123.000000T0000Z-251218T0000Z/
/O.UPG.KPHI.GL.A.0025.251218T2300Z-251220T0600Z/
/O.NEW.KPHI.GL.W.0035.251218T2300Z-251220T0600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
212 PM EST Wed Dec 17 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THURSDAY TO 1 AM EST
SATURDAY...

* WHAT...For the Small Craft Advisory, southwest winds 15 to 20 
  kt with gusts up to 25 kt and seas 3 to 5 ft. For the Gale 
  Warning, southwest winds 25 to 35 kt with gusts up to 45 kt 
  Thursday night, abruptly turning to the northwest Friday 
  afternoon. Seas 7 to 12 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...For the Small Craft Advisory, until 7 PM EST this 
  evening. For the Gale Warning, from 6 PM Thursday to 1 AM EST 
  Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...There may be a lull in the strongest winds
  around midday Friday just before the cold front passes through 
  the waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ453>455-180600-
/O.CON.KPHI.SC.Y.0123.000000T0000Z-251218T0000Z/
/O.UPG.KPHI.GL.A.0025.251218T2300Z-251220T0600Z/
/O.NEW.KPHI.GL.W.0035.251218T2300Z-251220T0600Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
212 PM EST Wed Dec 17 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THURSDAY TO 1 AM EST
SATURDAY...

* WHAT...For the Small Craft Advisory, southwest winds 10 to 15 
  kt with gusts up to 25 kt and seas 3 to 5 ft. For the Gale 
  Warning, southwest winds 25 to 35 kt with gusts up to 45 kt 
  Thursday night, abruptly turning to the northwest Friday 
  afternoon. Seas 7 to 10 ft expected.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...For the Small Craft Advisory, until 7 PM EST this 
  evening. For the Gale Warning, from 6 PM Thursday to 1 AM EST 
  Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...There may be a lull in the strongest winds
  around midday Friday just before the cold front passes through 
  the waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ430-431-180600-
/O.UPG.KPHI.GL.A.0025.251218T2300Z-251220T0300Z/
/O.NEW.KPHI.GL.W.0035.251218T2300Z-251220T0300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
212 PM EST Wed Dec 17 2025

...GALE WARNING IN EFFECT FROM 6 PM THURSDAY TO 10 PM EST
FRIDAY...

* WHAT...Southwest winds 25 to 35 kt with gusts up to 45 kt 
  Thursday night, abruptly turning to the northwest Friday 
  afternoon. Extremely rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 6 PM Thursday to 10 PM EST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...There may be a lull in the strongest winds
  around midday Friday just before the cold front passes through 
  the waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

MPS
899 
WHUS71 KPHI 172353
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
653 PM EST Wed Dec 17 2025

ANZ450>452-181200-
/O.EXP.KPHI.SC.Y.0123.000000T0000Z-251218T0000Z/
/O.CON.KPHI.GL.W.0035.251218T2300Z-251220T0600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
653 PM EST Wed Dec 17 2025

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THURSDAY TO 1 AM EST
SATURDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

* WHAT...Southerly winds 25 to 35 kt with gusts up to 45 kt
  Thursday night, abruptly shifting westerly Friday and seas 7 to
  12 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...From 6 PM Thursday to 1 AM EST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...There may be a lull in the strongest 
  winds around midday Friday just before the cold front passes 
  through the waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ453>455-181200-
/O.EXP.KPHI.SC.Y.0123.000000T0000Z-251218T0000Z/
/O.CON.KPHI.GL.W.0035.251218T2300Z-251220T0600Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
653 PM EST Wed Dec 17 2025

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THURSDAY TO 1 AM EST
SATURDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

* WHAT...Southerly winds 25 to 35 kt with gusts up to 45 kt 
  Thursday night, abruptly shifting westerly Friday and seas 7 to 
  10 ft expected.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...From 6 PM Thursday to 1 AM EST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...There may be a lull in the strongest 
  winds around midday Friday just before the cold front passes 
  through the waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ430-431-181200-
/O.CON.KPHI.GL.W.0035.251218T2300Z-251220T0300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
653 PM EST Wed Dec 17 2025

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THURSDAY TO 10 PM EST
FRIDAY...

* WHAT...Southerly winds 20 to 30 kt with gusts up to 40 kt
  Thursday night, abruptly shifting westerly Friday and very 
  rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 6 PM Thursday to 10 PM EST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...There may be a lull in the strongest 
  winds around midday Friday just before the cold front passes 
  through the waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

Staarmann

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 16, 12:23 PM EST, 1 hour 34 minutes earlier.

Area forecast discussion, Dec 16, 12:23 PM EST, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1223 PM EST Tue Dec 16 2025

.SYNOPSIS...
Arctic high pressure over the Mid-Atlantic settles over the
Southeast states through tonight before moving out to sea. A weak
front passes through Wednesday evening, then a strong cold front
moves through our region Thursday night and Friday. High pressure
returns into the weekend, however a weak cold front passes through
Sunday night. High pressure once again builds in for Monday.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
The high pressure system that has been in control is now
settling over the southeast US before sliding offshore today
into tonight. Due to the high pressure system moving offshore,
we see the winds through the day change from out of the west to
eventually southwest late in the day. Although we see that
southwesterly wind, it is late in the day and we still have a
solid snowpack, so temperatures only moderate slightly. Highs
today will be mainly in the mid 20s to mid 30s. The influence of
the high pressure system will allow for minimal cloud cover
this morning. Some mid and high clouds look to increase this
afternoon and evening with a signal for a piece of upper-level
energy to rotate through the region. Precipitation is not
expected as this disturbance moves through.

As the high pressure system continues to exit tonight, it allows for
a clear sky with winds relatively light. When combined with the
lingering snowpack, this will allow temperatures to radiate down
into the teens and low 20s.

Once the high fully exits, we see some upper-level troughing that
moves into the northeast Wednesday. At the surface, there is a low
pressure system in the Great Lakes region which moves into the
Northeast. A weak cold front associated with this low passes
through the area Wednesday. Clouds do increase ahead of this
cold front Wednesday but the frontal passage looks overall
pretty dry. A southwest wind ahead of the cold front will allow
temperatures to rise into the 40s for many. As the cold front
passes through, we see the winds shift to be more out of the
west which will start to usher in colder air. There will be a
tightening pressure gradient between the departing high and the
low moving into the northeast. Also, there are stronger winds
aloft but the potential for these winds to mix down may be
limited due to the milder air filtering in. Overall, wind gusts
look to be 20-25 mph on Wednesday with occasional gusts to 30
mph in the higher elevations.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
High pressure moves overhead on Wednesday Night, resulting in mostly
clear skies and light winds. This will bring a period of ideal
radiational cooling conditions, albeit not for the entire night as
there will be a bit of a gradient in place until the high moves
overhead. This will allow temperatures to drop into the upper
teens/low twenties, with mid to upper 20s along the coast and over
lower Delmarva.

High pressure moves offshore by Thursday, with return flow setting
up and warm-air advection strengthening. Temperatures climb into the
50s with southerly flow taking hold ahead of a strong cold front.
Cloud cover increases ahead of the approaching frontal system as the
day goes on, though things should stay dry through the daytime
hours.

Rain moves in on Thursday Night, some of which could be heavy at
times. Some guidance even indicates a potential squall line setting
up, and with a strong wind field aloft, it would not take much for
some stronger gusts to make it to the surface. Overall though,
severe probabilities remain low with instability lacking, and this
should primarily be a beneficial rain. Even with mild temperatures
and a snowpack in place, ensemble river forecasts show less than a
10% chance of streams/rivers getting to action stage with the rain +
ensuing snowmelt. NBM probabilities of 1" or more of rain hover
around 40-60% for most of the region. There could be a bit of a
rain/snow mix on the backside of the precipitation shield, but no
significant snow accumulation is anticipated.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
A strong cold front will move through early on Friday, with
modest cold-air advection and gusty winds in its wake.
Temperatures actually should be on the decline through the day
on Friday with wind gusts upward of 30-40 MPH. May need to
consider a Wind Advisory at some point, with probability of max
gusts over 40 kt around 20-25%. Any precipitation likely moves
out by midday.

Breezy winds likely continue through at least part of Friday Night,
though the gradient should be weakening with high pressure moving
in. Lows on Friday Night should drop into the low to mid 20s.

Saturday and Sunday actually look pretty quiet with high pressure
moving in. Temperatures look to be more seasonable on Saturday, with
a potential return to above normal temperatures possible on Sunday.
It should mainly be dry, though a weak frontal system could bring
some precipitation late Sunday into Monday. That front also likely
drops temperatures back to near normal levels to start next week.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through 00Z...VFR. West-southwest wind around 5 kt. High
confidence.

Tonight...VFR. Wind becoming lgt/vrb with periods of calm
possible. High confidence.

Wednesday...VFR. SCT mid-level clouds after 15-17Z. Southwest
wind around 5 kt increasing to around 10 kt with gusts 20-25 kt
during the afternoon. LLWS possible between 13Z and 17Z for KRDG
and KABE. Lower confidence in LLWS for the I-95 terminals.
Moderate confidence.

Outlook...

Thursday...VFR. No significant weather expected.

Thursday Night...MVFR/IFR conditions expected with periods of rain
and low clouds moving through. A strong low-level jet overhead could
result in some LLWS. Southerly wind gusts 20-25 kt expected.

Friday...sub-VFR conditions possible (50%) in the morning, improving
to VFR at some point in the day. Wind gusts out of the
west/northwest 30-35 kt expected.

Friday Night...VFR. Wind gusts gradually diminishing as the night
goes on though gusts 20-25 kt anticipated for the first half of the
night.

Saturday...VFR. No significant weather.

&&

.MARINE...
No marine headlines are expected through Tuesday night.

For today, a west-northwest wind around 10-15 kt early will lessen
to 5-10 kt through the day with seas of 1-3 feet expected. Fair
weather.

Overnight Tuesday, winds will increase out of the southwest at 15-20
kt and seas increase to 2-4 feet.

On Wednesday, marginal SCA conditions are possible with gusts near
25 kt and seas building to 4-5 feet.

Outlook...

Wednesday Night through Thursday...No marine headlines expected.

Thursday Night through Friday Night...A period of gale force winds
are likely (60-80%) with southerly winds ahead of a cold front
potentially gusting up to 40 kt on Thursday Night and then a period
of west/northwest winds on Friday and Friday Night gusting up to 40
kt. Seas will generally be around 5 to 9 feet.

Saturday...No marine headlines expected.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

SYNOPSIS...Hoeflich/MPS
NEAR TERM...Guzzo
SHORT TERM...Hoeflich
LONG TERM...Hoeflich
AVIATION...Cooper/Hoeflich
MARINE...Guzzo/Hoeflich
Hazardous weather outlook, Dec 16, 5:05 AM EST, 8 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
505 AM EST Tue Dec 16 2025

MDZ012-015-019-020-171015-
Kent MD-Queen Annes-Talbot-Caroline-
505 AM EST Tue Dec 16 2025

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.